# SDR SWIA201127401

- Difficulty date: August 25, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 26,246 hours, 22,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY EXTERIOR LIGHT IS OUT.  (FLT 5586)  RELAMPED EMERGENCY LIGHT.
